A note on the coefficient estimates of bi-close-to-convex functions


Wang Z. G. , Bulut S.

COMPTES RENDUS MATHEMATIQUE, cilt.355, ss.876-880, 2017 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 355
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1016/j.crma.2017.07.014
  • Dergi Adı: COMPTES RENDUS MATHEMATIQUE
  • Sayfa Sayıları: ss.876-880

Özet

In a recent paper, Hamidi and Jahangiri [C. R. Acad. Sci. Paris, Ser. I 352 (2014) 17-20] introduced and investigated the class of bi-close-to-convex functions, and determined the estimates for the general Taylor-Maclaurin coefficients of the functions therein. This note mainly aims to point out and correct the errors of the main result in the above-mentioned paper. (C) 2017 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.